×

zbMATH — the first resource for mathematics

Theorems on compact totally disconnected semigroups and lattices. (English) Zbl 0081.25602

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. · Zbl 0033.10103
[2] R. J. Koch and A. D. Wallace, Maximal ideals in compact semigroups, Duke Math. J. 21 (1954), 681 – 685. · Zbl 0057.01502
[3] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95 – 112. · Zbl 0065.00802
[4] -, Retractions in semigroups (not yet published). · Zbl 0079.04001
[5] -, The center of a compact Hausdorff lattice is totally disconnected (not yet published).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.